# SDR ASOA201001132

- Difficulty date: August 15, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CLIP AT FS 280, RBL 9 OTBD SIDE IS CRACKED.  REMOVED DAMAGED CLIP AT FS 280, RBL 9, OTBD SIDE AND FAB'D NEW CLIP IAW STEP 9 OF REO 601R-53-11-171 INSTALLED NEW SERVICEABLE CLIP IAW SRM 51-41-21.
